SciELO - Scientific Electronic Library Online

vol.12 número3Partial Fractions and q-Binomial Determinant IdentitiesMeasure of Noncompactness and Nondensely Defined Semilinear Functional Differential Equations with Fractional Order índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Cubo (Temuco)

versión On-line ISSN 0719-0646


CONCEICAO PRECIOSO, JULIANA. A Family of Stationary Solutions to the Euler Equations and Generalized Solutions. Cubo [online]. 2010, vol.12, n.3, pp. 13-32. ISSN 0719-0646.

In this work, we present a interesting family of stationary solutions for the Euler equations, which behaves in the same way that the approximated solutions presented in [6].

Palabras clave : Euler equations; incompressible flows; generalized solutions.

        · resumen en Español     · texto en Inglés     · pdf en Inglés